I had a tummy tuck six weeks ago. After three weeks I developed an infection and was on cipro for ten days. One drain was left in and after two weeks of being off the cipro I developed an infection around the remaining drain. I am now on clindamyacin. My stomache was perfectly flat but now is unevenly swollen. I have on more day on the antibiotic. There is no remaining redness and I am putting a hand towel inside of my medical girdle for compression. I am worried that this is what my stomache will look like. Will I return to the flat tummy I had for five weeks following my surgery
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.